# SDR SWAA2022071115506

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727C PLUS 10INCH RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-307303 / [01] REPLACED SUPPORT ZEE LOCATED BS727C PLUS 10INCH RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7502 SHEET 2 REV A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED CORRECTIVE ACTION 1 REPLACED SUPPORT ZEE LOCATED BS727C PLUS 10INCH RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500 SHEET 85 REV A SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED CORRECTIVE ACTION 2 REPLACED SUPPORT ZEE LOCATED BS727 TO BS 767 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500 SHEET 85 REV A SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK CARD COMPLETED  RII
